MAUDE Adverse Event Report: MEDTRONIC MEXICO MEDTRONIC TUBING PACK; OXYGENATOR, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO MEDTRONIC TUBING PACK; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BB8B89R3
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of a custom tubing pack there was a leak.The sat/crit cuvette in the venous line seemed to not be solvent bonded.This resulted in a very small amount of air being entrained into the venous line.The customer simply secured the loose connection using a tie band and there were no further issues and the air entrainment stopped immediately.The leak originated from the tubing connection.The same leak did not appear in multiple packs.Patient blood loss did not occur because of the leak.An unplanned transfusion was not required.The device was used to complete the procedure.There was no adverse patient effect associated with this event.

Brand Name
MEDTRONIC TUBING PACK
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21319965
Report Number9612164-2025-00618
Device Sequence Number20946738
Product Code DTZ
UDI-Device Identifier00643169717985
UDI-Public00643169717985
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberBB8B89R3
Device Catalogue NumberBB8B89R3
Device Lot Number229885654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/06/2025
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown